# SDR SWIA201642186

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 34,134 hours, 28,672 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF, NLG GEAR DIDNT COME UP.  NLG LIGHT TURNED WHITE BUT WHEN EXTENDED ALL GEAR TO LAND IT TURNED GREEN, DOWN AND LOCKED.  R & R MLG SELECTOR VALVE AND K2GA IN JB11 IAW AMM.  LEAK CHECK GOOD.  OPS CHECK GOOD.
